# SDR DALA2025032402187

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 47,404 hours, 34,005 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE #2 INNER PAN AT AFT EDGE OF THE FWD CARGO COMPARMENT DOOR. SUMMARY OF NRC 00598: INNER PAN ON AFT EDGE BEAM #2 AT FWD CARGO COMPARTMENT DOOR WAS REPAIRED PER B717-200 SRM 52-30-02-2R-3 PROCEDURE 3 REPAIR 3. (LP #0871599)
